# SDR ASOA20120507077

- Difficulty date: May 1, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 936
- Aircraft time: 18,467 hours, 10,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14551281001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLOOR SUPPORT CORRODED BEYOND LIMITS AT FRAME 48-50.  R & R FLOOR SUPPORT.
